Log In
Tuesday 25th October 2016

Warning issued over acne drug

28th April 2011

The family of a teenager whose death may have been linked to acne medication have urged others to be aware of the risks of the drug.

Charlotte Porter, 17, died from deep vein thrombosis after her left leg started to swell up and turn purple. She had been prescribed Dianette for acne, which also acts as a contraceptive pill, an inquest in Maidstone was told. Like other combined pills it carried an increased risk of blood clots and may have been a factor in her death.


Share this page


There are no comments for this article, be the first to comment!

Post your comment

Only registered users can comment. Fill in your e-mail address for quick registration.

Your email address:

Your comment will be checked by a Healthcare Today moderator before it is published on the site.

Mayden - Innovative cloud-based applications for healthcare
© Mayden Foundation 2016